Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Pukhlikov Aleksandr Valentinovich
(recent publications)
| by years | scientific publications | by types |


1. A. V. Pukhlikov, Mat. Sb. (to appear)  mathnet

   2017
2. A. V. Pukhlikov, “Birational geometry of algebraic varieties fibred into Fano double spaces”, Izv. Math., 81:3 (2017), 618–644  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. A. V. Pukhlikov, “Factorial hypersurfaces”, Tr. Mat. Inst. Steklova, 299, 2017 (to appear)  mathnet

   2016
4. Thomas Eckl, Aleksandr Pukhlikov, “On the global log canonical threshold of fano complete intersections”, Eur. J. Math., 2:1 (2016), 291–303  mathnet  crossref  scopus
5. Aleksandr V. Pukhlikov, “Birational geometry of Fano hypersurfaces of index two”, Math. Ann., 366:1 (2016), 721–782  mathnet  crossref  isi  scopus
6. Aleksandr V. Pukhlikov, “The Gabrielov-Khovanskii problem for polynomials”, Arnold Math. J., 2:1 (2016), 29–68  mathnet  crossref

   2015
7. A. V. Pukhlikov, “Two Inequalities for a Sequence of Blow-Ups”, Math. Notes, 97:6 (2015), 970–973  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. A. V. Pukhlikov, “Birationally rigid Fano fibre spaces. II”, Izv. Math., 79:4 (2015), 809–837  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2014
9. Th. Eckl, A. Pukhlikov, “On the locus of nonrigid hypersurfaces”, Automorphisms in Birational and Affine Geometry (Levico Terme, Italy, October 2012), Springer Proceedings in Mathematics & Statistics, 79, Springer, 2014, 121–139  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)
10. A. V. Pukhlikov, Biratsionalnaya geometriya mnogomernykh mnogoobrazii Fano, Sovr. probl. matem., 19, MIAN, M., 2014 , 174 pp.  mathnet  mathnet  crossref  crossref  elib; A. V. Pukhlikov, “Birational Geometry of Higher-Dimensional Fano Varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  crossref  isi  scopus
11. A. V. Pukhlikov, “Birationally rigid Fano complete intersections. II”, J. Reine Angew. Math., 2014:688 (2014), 209–218  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2013
12. A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. Math., 77:4 (2013), 795–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 1)
13. A. Pukhlikov, Birationally Rigid Varieties, Mathematical Surveys and Monographs, 190, Amer. Math. Soc., Providence, RI, 2013 , 367 pp.  crossref
14. A. V. Pukhlikov, “Birational rigidity of Fano complete intersections”, Dokl. Math., 87:1 (2013), 34–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2012
15. A. V. Pukhlikov, “$K$-Trivial Structures on Fano Complete Intersections”, Math. Notes, 91:4 (2012), 568–574  mathnet  crossref  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
16. A. V. Pukhlikov, “On the multiplicity of solutions of a system of algebraic equations”, Proc. Steklov Inst. Math., 276 (2012), 234–249  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
17. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)
18. A. V. Pukhlikov, “Existence of the Kähler–Einstein Metric on Certain Fano Complete Intersections”, Math. Notes, 88:4 (2010), 552–558  mathnet  crossref  crossref  mathscinet  isi  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
19. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017